# SDR AALA202301304027

- Difficulty date: January 28, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 40,054 hours, 16,657 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT AFT LAVATORY (D) AIRCRAFT LEFT DOOR IS BINDING ON BOTTOM MAKING IT HARD TO OPEN AND CLOSE. PERFORMED ADJUSTMENT OF AFT LAVATORY D BI-FOLD DOOR.
